# SDR QXEA2020120400336

- Difficulty date: December 4, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 21,594 hours, 23,381 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shutoff Valve
- Part number: 8209713
- Part serial: 2008120900
- Condition: Malfunctioned
- Location: Bleed System
- Part time: 21,441 hours, 23,315 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO NR 1 BLEED HOT CAUTION LIGHT ON TAKEOFF ROLL.  NR 2 BLEED HOT CAUTION SHORTLY AFTER CLEARING RUNWAY, RAN CHECKLIST.  CAUTION LIGHTS CLEARED.  BLEED FLOW SELECTOR WAS IN "MIN" DUCT & CABIN TEMPS APPEARED TO BE NORMAL.  TAKEOFF REJECTED BELOW 80 KTS.  REMOVED FROM SERVICE.  INTERROGATED CDS AND FOUND FAULT 3003-PACK FCV ON BOTH CHANNELS.  C/W FIM TASK 36-20-00-810-805.  OPERATIONS TEST WAS GOOD AND FAULTS REMAINED EXTINGUISHED.  DUE TO HAVING 3003 PREVIOUSLY R & R PACK FLOW CONTROL AND SHUTOFF VALVE, IAW Q400 AMM TASKS 21-52-01-000-801 AND 21-52-01-400-801 STEPS 1-5C.  C/W REMAINING STEPS OF Q400 AMM TASK 21-52-01-400-801, LEAK CHECK & OPERATIONS CHECK IS GOOD.  NO FAULTS PRESENT IN CDS UNDER ECS SYSTEM.  C/W BLEED AIR OPERATIONS TEST, REF Q400 AMM TASK 36-11-00-710-802.  OPERATIONS TEST IS GOOD.  ALL INDICATIONS ARE NORMAL, NO FURTHER ACTION REQUIRED.  AIRCRAFT RETURNED TO SERVICE.
